# SDR SIMA20230323001

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 20,735 hours, 13,350 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 5913306
- Condition: Failed
- Location: Rh
- Component: Slat Inboard Sk
- Component part number: 5913306
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL INFLIGHT. EMRGENCY DECLARED. TAXI NORMAL TO GATE. -C/A-T/S IAW FIM 27-83-00-810-810. RAR TRACK 3 INBD RH SKEW SENSOR IAW AMM 27-83-02. TAT SF-ACE 2 IAW AMM 27-53-02. OPS CHECK FAILED
